# SDR SWIA202158485

- Difficulty date: March 14, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INTERCOSTAL DD6 BETWEEN FS 338.963 AND 347.250     (C-CHECK RO 5/25/2021)    REMOVED CORROSION AND FOUND INTERCOSTAL DD6 BETWEEN FS 338-963 AND 347.250 TO BE OUT OF LIMITS.  REPLACED INTERCOSTAL DD6 WITH PN: 601R31902-323 BETWEEN FS338.963 & FS347.25 IAW CRJ900 SRM 51-42-06-001-001-A01 & DWG 601R31702 REV Â€“N.  COMPLIED WITH ST 51-900-1002-SKY. LEAK CHECK GOOD.
